Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 29, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 4, 2019, 7:36 PM CDT for Beltrami County, Hubbard County, Minnesota. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 4, 2019, 8:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Hubbard County, MN
The radar
The Duluth radar (KDLH), 197 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:39 PM CDT | HAIL 1 | 10 Ese Bemidji, MN | EM OBSERVED A WALL CLOUD AND QUARTER SIZED HAIL |
| Jun 4, 7:40 PM CDT | TSTM WND DMG | 6 E Bemidji, MN | SHERIFF DEPUTY REPORTED THAT STRONG WINDS HAD DOWNED 8-10 MATURE TREES AT THEIR BASE AND UPROOTING HALF A DOZEN REPORTED VIA BELTRAMI EM |
| Jun 4, 7:40 PM CDT | HAIL 2 | 7 E Bemidji, MN | PICTURE ON SOCIAL MEDIA WITH RULER OF 2.1 INCH HAILSTONE WITH TIME ESTIMATED BASED ON RADAR |
| Jun 4, 7:46 PM CDT | HAIL 2.5 | 5 Ese Rosby, MN | VIDEO ON SOCIAL MEDIA SHOWING MULTIPLE HAIL STONES PING PONG SIZED AND GREATER WITH SOME AS LARGE AS TENNIS BALLS |
| Jun 4, 7:48 PM CDT | HAIL 1.5 | 5 Ese Rosby, MN | BELTRAMI EM OBSERVED HAIL ON NORTH SIDE OF MIDGE LAKE JUST UNDER GOLF BALL SIZE ESTIMATED AS PING PONG BALL SIZE. |
| Jun 4, 7:50 PM CDT | HAIL 1 | 4 W Cass Lake, MN | DELAYED REPORT RECEIVED VIA FACEBOOK. |
| Jun 4, 8:05 PM CDT | HAIL 1 | 1 Sse Rosby, MN | BELTRAMI EM OBSERVED ONGOING QUARTER SIZE HAIL JUST SOUTH OF COUNTY LINE IN HUBBARD COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
589
WUUS53 KFGF 050036
SVRFGF
MNC007-057-050115-
/O.NEW.KFGF.SV.W.0029.190605T0036Z-190605T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
736 PM CDT Tue Jun 4 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northeastern Hubbard County in north central Minnesota...
South central Beltrami County in north central Minnesota...
* Until 815 PM CDT.
* At 736 PM CDT, a severe thunderstorm was located near Rosby, or
near Bemidji, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Rosby around 750 PM CDT.
Plantagenet Lake around 755 PM CDT.
Nary around 805 PM CDT.
Guthrie, Kabekona and Laporte around 815 PM CDT.
Other locations impacted by this severe thunderstorm include Camp
Thunderbird East and Camp Thunderbird West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9460 4741 9467 4732 9467 4732 9466
4726 9466 4715 9467 4723 9505 4756 9477
4750 9458
TIME...MOT...LOC 0036Z 016DEG 14KT 4746 9475
HAIL...1.00IN
WIND...60MPH
$$
BP4 follow-up statements
305
WWUS53 KFGF 050046
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
746 PM CDT Tue Jun 4 2019
MNC007-057-050115-
/O.CON.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-Beltrami MN-
746 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUBBARD AND SOUTH CENTRAL BELTRAMI COUNTIES...
At 746 PM CDT, a severe thunderstorm was located near Rosby, or 9
miles southeast of Bemidji, moving south at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Nary around 755 PM CDT.
Guthrie and Laporte around 815 PM CDT.
Other locations impacted by this severe thunderstorm include Camp
Thunderbird East and Camp Thunderbird West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4741 9460 4741 9467 4732 9467 4732 9466
4726 9466 4715 9467 4723 9505 4756 9477
4750 9458
TIME...MOT...LOC 0046Z 357DEG 16KT 4742 9470
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
BP318
WWUS53 KFGF 050101
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
801 PM CDT Tue Jun 4 2019
MNC007-050111-
/O.CAN.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Beltrami MN-
801 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BELTRAMI COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472
$$
MNC057-050115-
/O.CON.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-
801 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUBBARD COUNTY...
At 801 PM CDT, a severe thunderstorm was located near Nary, or 10
miles southeast of Bemidji, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Nary around 805 PM CDT.
Guthrie and Laporte around 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BP187
WWUS53 KFGF 050105 CCA
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
805 PM CDT Tue Jun 4 2019
MNC007-050111-
/O.COR.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Beltrami MN-
805 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR BELTRAMI COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472
$$
MNC057-050115-
/O.COR.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-
805 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUBBARD COUNTY...
At 804 PM CDT, a severe thunderstorm was located near Nary, or 11
miles southeast of Bemidji, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Guthrie and Laporte around 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472
HAIL...1.00IN
WIND...60MPH
$$
BP138
WWUS53 KFGF 050114
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
814 PM CDT Tue Jun 4 2019
MNC057-050124-
/O.EXP.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-
814 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUBBARD COUNTY
WILL EXPIRE AT 815 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
northern Hubbard County until 9 PM.
LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0114Z 016DEG 14KT 4731 9474
$$
BPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:50 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 4, 6:50 PM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 650 PM CDT Tue Jun 4 2019 .UPDATE... Issued at 648 PM CDT Tue Jun 4 2019 Isolated to scattered thunderstorms continue to impact our CWA migrating eastward. Outflow boundary merged with cold front in our norther CWA near Hwy 2 corridor just south of GFK) and should continue to move east and southeast with much more stable air overspreading our CWA this evening. Timing for window for thunderstorm activity still favored by CAMs to be through 9PM in our CWA with drier conditions after. Adjustments made to reflect current coverage/trends. Also, on Wed afternoon/evening (while not severe at this time) potential is there for thunderstorms as MU CAPE axis 500-1000 J/KG along/ahead of frontal passage migrates through our CWA. Thunder mention was added with this update to areas when have slight chance/chance PoPs during those periods. && .MESOSCALE DISCUSSION... Issued at 533 PM CDT Tue Jun 4 2019 Thunderstorms currently developing across the CWA this evening along several remnant theta-e boundaries and an approaching cold front. MUCAPE values remain in the 1500 to 2500 J/Kg range across much of the forecast area. We have been seeing updrafts regularly reaching 50 dBz at the 30000 foot level with rapid developing cells this afternoon during peak heating. Several outflow boundaries are now in play and could cause constructive interference along the front and the aforementioned theta-a boundaries. The main risks for the remainder of the evening will be wind gusts to 65 mph and half dollar sized hail as shear is expected to further weaken. Activity is expected to diminish around 8 to 9 pm with the potential for weak convection to continue thereafter. && .SHORT TERM...(This evening through Wednesday) Issued at 310 PM CDT Tue Jun 4 2019 The severe weather threat tonight is the main forecast challenge. At 3 pm the surface low was located over the northern Red River Valley, with a cold front arcing back to the southwest from it. Showers and thunderstorms are trying to form along this boundary, mainly from central Cass County down toward south central North Dakota. In this area, temperatures are in the upper 80s with dew points in the middle 60s. Not a ton of bulk shear to work with and the overnight convection did work the area over earlier. Some of the latest HRRR runs show thunderstorms breaking out over southeast North Dakota, but quickly exiting the FA by 6 to 7 pm. So confidence continues to decrease that much activity will form in this FA tonight. Once convection moves out of the area this evening, there could be a brief period of breezy northwest winds, but these should begin to decrease again after dark. In the wake of the cold front Wednesday, temperatures will be slightly cooler and humidity levels will be drier. Wind speeds also look quite a bit more variable. .LONG TERM...(Wednesday night through Tuesday) Issued at 310 PM CDT Tue Jun 4 2019 Will remain in split flow Wednesday night into Thursday, with the northern stream branch driving short wave energy into the FA late Wednesday afternoon into Wednesday night. At the surface, it appears that convection will initiate over western North Dakota, then move east late Wednesday afternoon and Wednesday night. Models seem to show more activity over central North Dakota, potentially holding together but weakening as it shifts into this FA. Less certain about any precipitation in the Thursday through Friday time frame. Since the northern stream ridge axis crests over the FA, a dry scenario is more likely. Temperatures in the lower 80s on Thursday should jump more into the middle 80s on Friday. Moving ahead into the upcoming weekend and into early next week, change is in order. A deep upper trough over the western United States pushes east, bringing cooler weather to the area. Similar to the past couple of days, there have been model differences on how fast any precipitation would work into the FA in this period. At this point, best agreement looks to be Saturday afternoon through Sunday. It looks a little drier Sunday night into Monday, but with the cold temperatures aloft and cyclonic flow, there could be some Monday afternoon instability showers around again. Like mentioned, it looks quite a bit cooler, with highs in the 70s by Sunday and Monday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 648 PM CDT Tue Jun 4 2019 Isolated to scattered clusters of strong to occasionally severe higher based (8-10kft AGL) thunderstorms are migrating across eastern ND and northwest MN, with potential impacts at terminals through 04Z. KDVL is already in the clear. Thunderstorms look to miss GFK to the east. KTVF should have cluster moving over terminal, and while upstream activity has history of hail/wind, it hard to anticipate if it will weaken before arrival or not. Most activity at KFAR is remaining within vicinity but not passing over terminal at this time. Showers/thunderstorm should move within vicinity of KBJI before ending 04Z. Cold front/outflow resulting in quick increase in winds at KGFK (gusts 30-35kt) will arrive at KTVF and eventually at other terminals (though winds should be less as it moves further south and east). Sporadically strong wind gusts due to convective activity can't be ruled out, but will be hard to anticipate. Winds eventually become light and variable overnight with VFR conditions prevailing. Additional high based cumulus (10kft agl) should develop across northeast ND Wednesday afternoon and a few showers or thunderstorms can't be ruled out as another front moves thorugh the region (mainly after 00Z). && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...DJR SHORT TERM...Godon LONG TERM...Godon AVIATION...DJR
Hazardous weather outlook, Jun 4, 10:33 AM CDT, 9 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1033 AM CDT Tue Jun 4 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-039-053- 051545- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh County-Grand Forks-Traill-Cass-Richland- 1033 AM CDT Tue Jun 4 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated to scattered severe thunderstorms are possible mid afternoon thru the evening. Hail to 1.75 inches and wind gusts to 65 mph are the main threat. Low pressure will be near the Manitoba and Minnesota border at mid afternoon with a cold front southwest from there. Thunderstorms are expected to become more numerous near the low and front as it moves east thru northwestern and west central Minnesota in the 3 pm to 9 pm time period. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Next significant chance for thunderstorms will come Saturday night into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary Tues afternoon. NDZ006-007-014-015-024-026-028-029-038-049-052-054-051545- Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes- Ransom-Sargent-Western Walsh County- 1033 AM CDT Tue Jun 4 2019 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Isolated non-severe thunderstorms are possible thru the early afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Next significant chance for thunderstorms will come Saturday afternoon into Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 4, 6:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
653 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 6 SE RICHWOOD 46.91N 95.73W
06/04/2019 E0.88 INCH Becker MN TRAINED SPOTTER
LOTS OF HAIL FELL FOR 5 MINUTES UP TO THE SIZE OF NICKELS
&&
NCSpecial weather statement, Jun 4, 6:54 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
654 PM CDT Tue Jun 4 2019
NDZ038-039-050030-
Barnes ND-Cass ND-
654 PM CDT Tue Jun 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS AND EAST
CENTRAL BARNES COUNTIES UNTIL 730 PM CDT...
At 654 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oriska, or 11 miles east of Valley City, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Tower City around 700 PM CDT.
Alice around 720 PM CDT.
Embden around 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4684 9783 4688 9784 4696 9777 4684 9732
4663 9746 4663 9747
TIME...MOT...LOC 2354Z 300DEG 24KT 4686 9777
BPSpecial weather statement, Jun 4, 7:05 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
705 PM CDT Tue Jun 4 2019
MNZ017-050045-
South Beltrami MN-
705 PM CDT Tue Jun 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY
UNTIL 745 PM CDT...
At 705 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Puposky to near Dixon Lake. Movement was
southeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Bemidji, Wilton, Tenstrike, Lavinia, Turtle River, Puposky and Lake
Bemidji State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
If on or near lakes near Bemidji, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4741 9460 4746 9500 4775 9508 4762 9442
4741 9442
TIME...MOT...LOC 0005Z 334DEG 14KT 4769 9501 4755 9436
BPLocal storm report, Jun 4, 7:08 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
708 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 2 ESE GRAFTON 48.40N 97.37W
06/04/2019 M52 MPH WALSH ND AWOS
AWOS STATION KGAF GRAFTON ND (AIRPORT).
0635 PM TSTM WND GST 3 S THIEF RIVER FALLS 48.07N 96.17W
06/04/2019 M47 MPH PENNINGTON MN AWOS
AWOS STATION KTVF THIEF RIVER FALLS MN
(AIRPORT).
&&Special weather statement, Jun 4, 7:12 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
712 PM CDT Tue Jun 4 2019
MNZ003-027-030-031-050045-
West Becker MN-East Otter Tail MN-Clay MN-West Otter Tail MN-
712 PM CDT Tue Jun 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...NORTHWESTERN
OTTER TAIL AND SOUTHWESTERN BECKER COUNTIES UNTIL 745 PM CDT...
At 712 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cormorant to near Lawndale. Movement was
southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Cormorant around 715 PM CDT.
Shoreham and Dunvilla around 720 PM CDT.
Pelican Rapids around 730 PM CDT.
Vergas, Erhard and Lake Lida around 740 PM CDT.
Edwards, Maplewood State Park and Big McDonald Lake around 745 PM
CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
If on or nearby lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4638 9607 4662 9628 4663 9628 4663 9630
4666 9632 4683 9602 4667 9560
TIME...MOT...LOC 0012Z 301DEG 25KT 4675 9602 4661 9628
BPSpecial weather statement, Jun 4, 7:21 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 721 PM CDT Tue Jun 4 2019 MNZ023-024-028-050045- East Becker MN-South Clearwater MN-Hubbard MN- 721 PM CDT Tue Jun 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUBBARD... NORTHEASTERN BECKER AND SOUTHEASTERN CLEARWATER COUNTIES UNTIL 745 PM CDT... At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near Itasca State Park, or 29 miles southwest of Bemidji, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Two Inlets around 730 PM CDT. Emmaville around 745 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4714 9532 4721 9522 4706 9490 4692 9512 TIME...MOT...LOC 0021Z 313DEG 23KT 4713 9522 BP
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:00 PM CDT | Severe Thunderstorm Warning | FGF | Becker | 21 min |
| Jun 4, 7:05 PM CDT | Special Weather Statement | FGF | Beltrami | 40 min |
| Jun 4, 7:12 PM CDT | Special Weather Statement | FGF | Otter Tail | 33 min |
| Jun 4, 7:21 PM CDT | Special Weather Statement | FGF | Hubbard | 24 min |
| Jun 4, 7:58 PM CDT | Special Weather Statement | FGF | Otter Tail | 32 min |
| Jun 4, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 46 min |
| Jun 4, 8:19 PM CDT | Special Weather Statement | FGF | Clay | 26 min |
| Jun 4, 8:33 PM CDT | Special Weather Statement | FGF | Beltrami | 27 min |
| Jun 4, 8:35 PM CDT | Special Weather Statement | FGF | Wadena | 40 min |
| Jun 4, 8:40 PM CDT | Special Weather Statement | FGF | Hubbard | 35 min |
| Jun 4, 8:46 PM CDT | Special Weather Statement | FGF | Clay | 29 min |
| Jun 4, 8:50 PM CDT | Special Weather Statement | FGF | Hubbard | 25 min |
| Jun 4, 9:01 PM CDT | Special Weather Statement | FGF | Otter Tail | 29 min |
| Jun 4, 9:07 PM CDT | Special Weather Statement | FGF | Becker | 23 min |
| Jun 4, 9:15 PM CDT | Special Weather Statement | FGF | Beltrami | 30 min |
| Jun 4, 9:18 PM CDT | Special Weather Statement | FGF | Hubbard, Wadena | 57 min |
| Jun 4, 9:30 PM CDT | Special Weather Statement | FGF | Becker | 30 min |
| Jun 4, 9:31 PM CDT | Special Weather Statement | FGF | Otter Tail | 29 min |
| Jun 4, 9:59 PM CDT | Special Weather Statement | FGF | Otter Tail | 31 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.